ArticleClinics and practice2023
A Case Report: Idiopathic or Drug-Induced Autoimmune Hepatitis-Can We Draw a Line?
Article in Clinics and practice, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 4 citations in OpenAlex.
- Drug-Induced Autoimmune Hepatitis: Robust Causality Assessment Using Two Different Validated and Scoring Diagnostic Algorithms.Diagnostics (Basel, Switzerland) · 2025Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Idiosyncratic drug-induced liver injury (DILI) is an unpredictable reaction of individuals exposed to a certain drug, and drug-induced autoimmune hepatitis (DIAIH) presents a DILI phenotype that mimics idiopathic autoimmune hepatitis (AIH) when considering the clinical, biochemical, serological and histological parameters. We present a case report of a 48-year-old male who was hospitalized due to severe hepatocellular liver injury two months after self-treatment with a muscle-building dietary supplement based on arginine-alpha-ketoglutarate, L-citrulline, L tyrosine, creatine malate and beet extract. His immunology panel was positive with increased IgG levels, and radiologic methods showed no signs of chronic liver disease. He underwent corticosteroid treatment with adequate response. After therapy withdrawal, a clinical relapse occurred. Seven months after the initial presentation, liver MR suggested initial cirrhotic changes in the right liver lobe. A liver biopsy revealed abundant lymphoplasmacytic infiltrate with piecemeal necrosis and grade 2 fibrosis. He responded well to the corticosteroid treatment again, and was further treated with low-dose prednisone without additional relapses. Several years later, further management confirmed the presence of liver cirrhosis with no histological or biochemical signs of disease activity. DIAIH is a DILI phenotype that is difficult to distinguish from idiopathic AIH despite a wide armamentarium of diagnostic methods. It should always be considered among the differential diagnoses in patients presenting with hepatocellular liver injury.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.